AVCET PLUS DUO

Specification
Composition : Paracetamol 250mg + Cetirizine HCI 2.5mg + Phenylephrine HCI 2.5mg
Dosage : 5 ml 1-2 times a day
Pack : 60ml • MRP : 80.00
Usage :
- Stops nasal itching
- Sneezing and running nose
- Reduces the associated fever and bodyache